MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5537-G-611-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event an event regarding patient factors involving a triathlon insert was reported.The event was not confirmed.Method & results: product evaluation and results: not performed as product was not returned.Medical records received and evaluation: no medical records were received for review with a clinical consultant.Product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that surgeon swapped out the ts-insert as part of his i&d protocol.The event was not confirmed.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
As reported: "pt.Presented with a draining surgical wound, previous surgery took place on (b)(6) 2021.Surgeon observed the drainage was from the [left] knee joint.Surgeon swapped out the ts-insert as part of his i&d protocol.No complaints filed against the implants, explanted items are not available for return due to hospital policy." spoke to rep: no allegations of infection.No further information will be released by the hospital or surgeon.

Brand Name
NO 6. TRIATHLON TS PLUS TIBIAL INSERT X3 POLY 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11771164
Report Number0002249697-2021-00785
Device Sequence Number4168121
Product Code MBH
UDI-Device Identifier07613327287899
UDI-Public07613327287899
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K172634
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2024
Device Model Number5537-G-611-E
Device Catalogue Number5537-G-611-E
Device Lot Number9V4591
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age65 YR